Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Numbness, loss of circulation in arms and legs on sitting, lying down, severe pain causing difficulty in standing

when i sit down or am in bed i lose circulation and feeling in my arms and legs but for the past two nights i have woken in pain mainly down my right leg to my big toe , when i got up the pain was so bad i could not stand for about five hours but still with alot of discomfort when i went to be that night the same thing happened. the pain is so bad ive made an appointment to see the nurse but thats three days away and am concerned that losing circulation to my foot for so long my cause permanent harm?
Asked On : Sat, 19 May 2012
Answers:  1 Views:  564
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
if you are having a localized pain in right leg in night hours and feeling some circulation related proublems than you should go for a colour doppler stuy to rile out deep vein thrombosis.meanwhile till you could start low dose aspirin.
Answered: Sat, 19 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor